MathSciNet Relay Station
MathSciNet bibliographic data
MR1692189 11D99
Corvaja, P.; Zannier, U. Diophantine equations with power sums and universal Hilbert sets. Indag. Math. (N.S.) 9 (1998), no. 3, 317–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement